# SDR YV3R2020082400331

- Difficulty date: August 19, 2020
- Submitted: August 24, 2020
- Operation: General aviation
- Aircraft: N878MC
- Make and model: Robsin R22BETAII
- Aircraft serial: 3782
- Aircraft time: 6,092 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6855
- Condition: Defective
- Part time: 160 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 WAS DEFECTIVE.
